# SDR MASA98145

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND PORTABLE EMERGENCY LIGHT WOULD NOT ILLUMINATE DUE TO BATTERY LOW VOLTAGE.  DEEP CYCLED BATTERIES, OPS CHECK GOOD.  (M)
